FOOD POLICY FORUM

Thursday, April 10, 2020 1:00-3:00PM

Webinar Only: https://rossstrategic.zoom.us/j/769634651

Agenda

1:00 PM	Getting Settled and Roll Call (10 min)
1:10 PM	Welcome and overview, including an update on the Food Security Response (20 min.) Carol Smith, SCC, Derek Sandison, WSDA, and JT Austin, Governor's Office
1:30 PM	 Team Breakout (15 min) Recommendation Team 1: Food Insecurity Recommendation Team 2: Agricultural land protection and availability and next generation farming Recommendation Team 3: Alleviating barriers to small and medium scale f armers accessing markets, including institutional purchasing Recommendation Team 4: Infrastructure and rural economic development Recommendation Team 5: Impacts of Climate Change
1:45 PM	Team Report Out (1 hour)
2:45 PM	Full Forum Discussion and Wrap-up (15 min.)
3:00 PM	Adjourn